# SDR SIMA20180314001

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 5,069 hours, 3,549 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE FIRST OFFICER NOTICED THAT THE FA FLASHLIGHT WAS INOPERATIVE DURING THE WALK AROUND POST FLIGHT.  IT SHOWS AS CHARGING BUT IS DEAD.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-51-04. OPS CHECKED GOOD.
